# SDR SIMA201805310001

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,992 hours, 25,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLOOR EMERGENCY LIGHT WAS INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.
